As this seems to have started before you began taking the Zoloft, it is likely to be stress triggered by switching from one antidepressant to another. However, it could be something else entirely. Without knowing your medical
Go see your family doctor! S/he is trained to evaluate the cause of your pain and treat it. You can probably safely ignore occasional pain but if it persists and affects your sleep, it's time to get checked out. Good luck!
My advice is to have it checked by a doctor, redbeast, if only for peace of mind.
Constantly ruminating over things like this can lead to an anxiety disorder or depression which is not something you would want.
Any injury? Repetitive motion(s)? Any new drugs? Fevers, sweats or chills? Unexplained weight loss? How much alcohol do you consume? Any jaundice (yellowish tinge to skin)? How about cola colored urine or clay colored
Thank you so much for your response. I am very thankful! They have put me on some steroids and antacids for now which has seemed to help tremendously with the discomfort and have thought my discomfort to be due to the overly
-- sometimes it feels as though it begins in back near kidney area and also along leftside and ends right under ribcage... and right now it's lower front left under rib. BTW, we just had dinner about 1/2 hour ago. It seems to wax...
Front, back, both? Many of us would love to assist but you don't share enough information for a sound answer to be provided.
Are you 20 or 70? Are you healthy or ill? Are you active or sedentary? Was this from your yoga pra